Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing antidepressants after remission myco

Posted by jedi on March 28, 2009, at 20:46:16

In reply to Re: Discontinuing antidepressants after remission jedi, posted by myco on March 28, 2009, at 20:18:50

> Hey Jedi
>
> Did you lose faith in nardil or did you decide you wanted to go med free....why so many attempts to stop? just curious as Ive yet to make that attempt and no interest at all any time soon. To me this med is so "clean" I dont even notice in my body at all anymore just in my behaviours. Thats an ideal med to me but I do miss the stimulation that it once gave me.
>
>
> myco


Myco,
Nardil has always seemed to work for me; sometimes it works better than others. My main problem has been some of the longer lasting side effects. Even after years on the med, I still get the sweet carbohydrate cravings, which make weight control very difficult. I can lose weight while taking Nardil, but it usually requires a stringent exercise routine along with a low a carbohydrate diet. The other long term side effects I have are insomnia, which I control with low dose(25mg) Seroquel; and delayed orgasm. When I reduce my dosage fom my normal 75 to 90mg, the delayed orgasm goes away. Unfortunately for me, so does the antidepressant effect.

When I first started Nardil, after four or five weeks, I had a great hypomanic experience that bordered on euphoria. Many people get this effect when first starting Nardil. After being seriously depressed for so long, this hypomania felt really good. Many people believe that this is the true antidepressant effect of Nardil and spend a lot of time and effort trying to recreate that experience. But alas, the euphoria is just a side effect and disappears fairly quickly.

Nardil is really the only medication that has worked for my treatment resistant atypical depression and social anxiety. I think Parnate may have worked for me, but I had a rare spontaneous hypertensive event while on Parnate. So I had to quit.

Take care,
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jedi thread:887422
URL: http://www.dr-bob.org/babble/20090322/msgs/887476.html